# SDR 03FDEA01706

- Difficulty date: October 7, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01(3)) ON BS 1148 FLOORBEAM LOWER CHORD BL 0, WL 200.  *S/D*  CORROSION ON FLOORBEAM AT BS 1148 LOWER CHORD BL 0 WL 200 WAS FOUND TO BE OUT OF LIMITS.  REPAIRED FLOORBEAM PER FED EX EA 7-5310-55019.
